Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 9, NWS Melbourne, FL

April 16, 2023Martin County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 16, 2023, 5:53 PM EDT for Martin County, Saint Lucie County, Florida. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2023, 5:53 PM EDT (21:53 UTC)
Expired
Apr 16, 2023, 6:32 PM EDT
In force
39 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Martin County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 96 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 6:15 PM EDTHAIL 0.753 S Port Saint Lucie, FLTRAINED SPOTTER REPORTS DIME-SIZE HAIL IN PORT SAINT LUCIE.
Apr 16, 6:15 PM EDTHAIL 13 Wsw North River Shore, FLDELAYED PUBLIC REPORT OF NICKEL TO QUARTER SIZED HAIL AT 5185 SW BIMINI CIRCLE IN PALM CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

569 
WUUS52 KMLB 162153
SVRMLB
FLC085-111-162245-
/O.NEW.KMLB.SV.W.0009.230416T2153Z-230416T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
553 PM EDT Sun Apr 16 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southeastern St. Lucie County in east central Florida...
  Northeastern Martin County in east central Florida...

* Until 645 PM EDT.

* At 553 PM EDT, a severe thunderstorm was located over Indian River
  Estates, or near Saint Lucie Nuclear Power Plant, moving east at 5
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Port Saint Lucie, Walton, Fort Pierce, Stuart and White City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once to a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2720 8013 2720 8036 2738 8039 2745 8034
      2748 8025
TIME...MOT...LOC 2153Z 265DEG 5KT 2735 8030 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Leahy
1 follow-up statement
837 
WWUS52 KMLB 162232
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
632 PM EDT Sun Apr 16 2023

FLC085-111-162242-
/O.CAN.KMLB.SV.W.0009.000000T0000Z-230416T2245Z/
St. Lucie FL-Martin FL-
632 PM EDT Sun Apr 16 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LUCIE AND
NORTHEASTERN MARTIN COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2720 8013 2720 8036 2738 8039 2745 8034
      2748 8025
TIME...MOT...LOC 2230Z 265DEG 5KT 2735 8024 

$$

Leahy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 4:10 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Apr 16, 4:10 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
410 PM EDT Sun Apr 16 2023

.DISCUSSION...

Currently-Tonight... A busy afternoon across east central Florida
with current KMLB radar imagery showing scattered showers and
lightning storms. A couple have become strong this afternoon over
Osceola and Brevard counties, especially as the east coast sea
breeze continues to push inland. The aforementioned activity is
associated with an approaching cold front. Analysis charts show the
cold front draped across the eastern CONUS which is associated with
a mature wave and stretches from an area of low pressure over the
Great Lakes region. Additionally, a 20-30kt LLJ is observed across
northern Florida. Also of note, the 15Z observed XMR skew-t signaled
sufficient moisture in place with a PWAT value of 1.51" and RH
values in the 50-75% range. Furthermore, bulk shear (0-6km) was
observed at 34kts, 500mb temp at -11C, as well as an uptick in SCP
and SHIP values.

Coverage of showers and lighting storms are forecast to increase over
east central Florida as collisions occur between sea breezes and
outflow from the MCS over the gulf. The best chance for storms
remains along and to the south of I-4, especially to the south of
Titusville with 70-80% PoPs forecast. Hi-res models continue to
signal that conditions are prime for strong to severe storms this
afternoon and evening with high CAPE, steepening lapse rates,
slightly elevated SCP and SHIP values, bulk shear in the 40-50kt
range, in addition to, EHI around 1-3 and helicity in the 200-400
m^2/s^2 range, mainly near the coast to the south of Titusville.

The primary hazards associated with any strong to severe storms that
develop will be damaging wind gusts up to 60mph, hail up to 1" in
diameter, heavy rainfall producing a quick 1 to 3" in a 60 to 90
minute period, and frequent cloud to ground lighting strikes. A
secondary threat for a brief tornado is also possible along and to
the south of Titusville. Rain chances are forecast to diminish
within a couple of hours after sunset, although model guidance
indicates that chances for showers and storms may linger across the
area into the overnight hours, mainly from what's left of the MCS
over the Gulf. Low temperatures are forecast to reach the low to
upper 60s.

Monday... The cold front will clear east central Florida by the mid
morning hours. Lingering moisture will present the chance for
isolated showers and lightning storms into the afternoon hours,
mainly to the south of Melbourne and towards the Treasure Coast.
Gusty winds, cloud to ground lightning strikes and heavy rainfall
will be possible before chances dwindle into the evening hours.
Afternoon highs will be much cooler behind the front as winds veer
north to northwesterly with wind gusts up to 20-25mph possible along
the coast. Expect temperatures to top out in the upper 70s to low
80s.

Tuesday-Wednesday (previous)...Behind the front, high pressure
and drier, cooler air will take hold across ECFL through Wed as
the surface high slides over and then east of the state by Wed
night. Pleasantly cooler areawide as mins drop off into the
L-M50s away from the coast, and U50s to L60s for the immediate
coastal and barrier islands communities. For Tue, developing
onshore flow with maxes in the U70s coast to L80s well inland and
mins M-U50s inland and U50s-L60s coast. Max /min temps warm by
2-4F on Wed as flow veers slightly to SE.

Thursday-Saturday (previous)...Weak mid level short wave trough
crosses the peninsula Thu ahead of a long wave trough which
develops over the eastern CONUS. This will keep heights aloft over
FL lower than normal. The Atlantic surface ridge offshore
northern-central Fl will shift east, allowing SE winds to advect
increasing NW-W into ECFL from late week into next weekend. At the
same time, models show a weak cool front approaching or moving
into Florida some time next weekend, however there are significant
timing diffs that need to be resolved. The forecast re-introduces
a modest increase in rain chances spreading from SE to NW-N
through the period.

Temps will continue to rise back to a few degrees above normal
through the period.

&&

.MARINE...
Issued at 255 PM EDT Sun Apr 16 2023

Currently-Monday...  Choppy boating conditions expected as a cold
front moves across the waters into Monday morning. Expect scattered
showers and lightning storms with gusty winds, heavy rainfall, and
frequent cloud to ground lightning strikes, mainly in the afternoon.
South to southwest winds around 8-15kts will veer northerly into
Monday with up to 15-20kts possible by Monday afternoon across all
of the waters.

Tue-Fri...North to Northeast winds Tue will decrease 10-15 knots
but seas will remain 4-5 feet in the Gulf Stream. Winds become
easterly as high pressure pushes off the GA coast mid to late
week allowing seas to fall back to 2-3ft near shore and 4ft
offshore.

&&

.AVIATION...
(18Z TAFS)
Issued at 255 PM EDT Sun Apr 16 2023

Mainly VFR conditions outside of convection. VCTS and tempo groups
at all terminals this evening as a cold front moves through east
central Florida. Expect west to southwest winds around 10-15kts to
veer north-northwesterly into Monday at around 5-10kts with gusts to
15kts along the coast.

&&

.FIRE WEATHER...
Issued at 255 PM EDT Sun Apr 16 2023

A cold front will push through central Florida by late Monday
afternoon, with cooler and much drier air spreading across the
region into Wednesday. Minimum RH values will drop to well below
critical values near and to the northwest I-4 Monday and Tuesday
afternoons, ranging from the lower 20s to around 30 percent.
Values in the upper 20s and lower 30s are expected across this
same area on Wednesday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  63  76  56  76 /  20  10   0   0
MCO  68  81  56  80 /  20  10   0   0
MLB  66  79  61  79 /  40  20   0   0
VRB  66  81  61  80 /  50  30  10   0
LEE  65  82  55  83 /  20  10   0   0
SFB  66  81  55  81 /  20  10   0   0
ORL  67  83  58  82 /  20  10   0   0
FPR  67  78  62  78 /  50  40  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

SHORT TERM...Fehling
LONG TERM....Kelly
DECISION SUPPORT...Haley
Hazardous weather outlook, Apr 16, 11:22 AM EDT, 6 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1122 AM EDT Sun Apr 16 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-170300-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1122 AM EDT Sun Apr 16 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Numerous showers and scattered lightning storms are forecast this
afternoon across east central Florida, some of which could become
strong to severe. The main threats from today's storms will be
wind gusts up to 60 mph and hail up to one inch in diameter.
Storms will also produce frequent cloud to ground lightning
strikes and torrential downpours. A secondary threat for a brief
tornado exists along and to the south of Titusville.

Move indoors to safety at the first sign of threatening skies, or
if you hear thunder.

.FLOOD IMPACT...
Torrential downpours could produce 2 to 3 inches of rain in a 60
to 90 minutes period. This may cause ponding water on roads, and
temporary flooding of urban and other poorly drained, low lying
areas. The greatest chance for flooding rainfall will exist along
and to the south of Melbourne, especially near the coast.

.MARINE THUNDERSTORM GUST IMPACT...
Storms will be capable of producing wind gusts of 35 knots or
greater on area lakes, the Intracoastal Waterway and nearshore
Atlantic from late in the afternoon through early evening.

.RIP CURRENT IMPACT...
A Moderate risk of dangerous rip currents continues at area
beaches today. Check with the local beach patrol for additional
information about ocean hazards, and always heed the advice of
lifeguards. Swim only within sight of a lifeguard, and never enter
the ocean alone.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A cold front moving across the local waters Monday will cause a
brief increase in northerly winds and seas. A north wind surge of
15-20 kts will push seas up to around 5 ft well offshore Volusia
and Brevard Counties.

A period of cooler and much drier air will filter into east
central Florida behind a cold front passage on Monday. This will
increase the fire weather danger across east central Florida,
especially for areas near and north of I-4 and along the
Kissimmee River Basin through mid week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

Fehling

In the hours before

Local storm report, Apr 16, 4:40 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
440 PM EDT SUN APR 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     3 W SATELLITE BEACH     28.18N  80.65W
04/16/2023  M54 MPH          BREVARD            FL   MESONET

            THE WEATHER STATION AT COQUINA RIDGE MEASURED A WIND
            GUST OF 47KT/54MPH FROM THE NORTH.

&&

EVENT NUMBER MLB2300050

HALEY
Special weather statement, Apr 16, 4:56 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Melbourne FL
456 PM EDT Sun Apr 16 2023

FLZ053-058-162130-
Okeechobee FL-Osceola FL-
456 PM EDT Sun Apr 16 2023

...Strong thunderstorms will impact portions of Okeechobee and
southeastern Osceola Counties through 530 PM EDT...

At 456 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northwest of Fort Drum to near
Kissimmee Prarie Preserve to 7 miles southwest of Basinger. Movement
was east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Basinger, Fort Drum and Kissimmee Prarie Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2723 8099 2725 8098 2726 8100 2730 8100
      2730 8103 2733 8105 2736 8103 2738 8107
      2738 8110 2739 8112 2742 8114 2744 8114
      2747 8118 2771 8104 2768 8087 2764 8087
      2764 8078 2756 8078 2756 8075 2721 8094
TIME...MOT...LOC 2056Z 271DEG 22KT 2764 8099 2752 8102 2735 8112

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Leahy
Special weather statement, Apr 16, 5:09 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
509 PM EDT Sun Apr 16 2023

FLZ254-547-647-747-162145-
Southern Brevard Barrier Islands FL-Inland Indian River FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
509 PM EDT Sun Apr 16 2023

...A strong thunderstorm will impact portions of southeastern Brevard
County through 545 PM EDT...

At 508 PM EDT, Doppler radar was tracking strong thunderstorms over
Palm Bay, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palm Bay, Melbourne, Malabar, Indialantic and Barefoot Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2783 8047 2785 8049 2783 8050 2783 8051
      2781 8087 2806 8085 2811 8053 2783 8041
TIME...MOT...LOC 2108Z 249DEG 11KT 2797 8070

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Apr 16, 5:09 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
509 PM EDT Sun Apr 16 2023

FLZ159-259-162145-
Coastal St. Lucie FL-Inland St. Lucie FL-
509 PM EDT Sun Apr 16 2023

...A strong thunderstorm will impact portions of east central St.
Lucie County through 545 PM EDT...

At 509 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fort Pierce South, or over Fort Pierce. This storm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Pierce, White City, Indian River Estates, Fort Pierce South and
Collins Park Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2734 8039 2743 8043 2746 8024 2741 8022
      2737 8020
TIME...MOT...LOC 2109Z 259DEG 2KT 2741 8035

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Leahy
Local storm report, Apr 16, 5:13 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
513 PM EDT SUN APR 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             TREASURE COAST AIRPORT  27.49N  80.37W
04/16/2023  E0.50 INCH       ST. LUCIE          FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HAIL UP TO ONE HALF INCH NEAR
            THE TREASURE COAST INTERNATIONAL AIRPORT.

&&

EVENT NUMBER MLB2300051

HALEY
Special weather statement, Apr 16, 5:53 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Melbourne FL
553 PM EDT Sun Apr 16 2023

FLZ164-264-162230-
Inland Martin FL-Coastal Martin FL-
553 PM EDT Sun Apr 16 2023

...A strong thunderstorm will impact portions of Martin County
through 630 PM EDT...

At 552 PM EDT, Doppler radar was tracking a strong thunderstorm near
J And S Fish Camp, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Indiantown, Palm City, J And S Fish Camp and Port Mayaca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2700 8062 2708 8066 2711 8066 2712 8068
      2721 8068 2721 8028 2696 8029 2696 8061
TIME...MOT...LOC 2152Z 236DEG 34KT 2706 8059

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:31 PM EDTSpecial Weather StatementMLBOrange29 min
Apr 15, 10:36 PM EDTSpecial Weather StatementMLBOkeechobee24 min
Apr 15, 11:35 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee55 min
Apr 15, 11:40 PM EDTSpecial Marine WarningMLB65 min
Apr 16, 2:46 PM EDTSpecial Weather StatementMLBOrange29 min
Apr 16, 3:14 PM EDTSpecial Weather StatementMLBOsceola31 min
Apr 16, 3:17 PM EDTSpecial Weather StatementMLBBrevard28 min
Apr 16, 3:44 PM EDTSpecial Weather StatementMLBBrevard46 min
Apr 16, 3:46 PM EDTSpecial Weather StatementMLBIndian River29 min
Apr 16, 3:54 PM EDTSpecial Marine WarningMLB66 min
Apr 16, 4:13 PM EDTSpecial Weather StatementMLBIndian River32 min
Apr 16, 4:15 PM EDTAreal Flood AdvisoryMLBBrevard90 min
Apr 16, 4:26 PM EDTSpecial Weather StatementMLBSaint Lucie34 min
Apr 16, 4:35 PM EDTSpecial Marine WarningMLB55 min
Apr 16, 4:36 PM EDTSpecial Weather StatementMLBBrevard24 min
Apr 16, 4:38 PM EDTSevere Thunderstorm WarningMLBSaint Lucie52 min
Apr 16, 4:56 PM EDTSpecial Weather StatementMLBOkeechobee34 min
Apr 16, 5:09 PM EDTSpecial Weather StatementMLBIndian River36 min
Apr 16, 5:09 PM EDTSpecial Weather StatementMLBSaint Lucie36 min
Apr 16, 5:19 PM EDTSevere Thunderstorm WarningMLBSaint Lucie41 min
Apr 16, 5:22 PM EDTAreal Flood AdvisoryMLBBrevard83 min
Apr 16, 5:26 PM EDTSpecial Marine WarningMLB64 min
Apr 16, 5:30 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River45 min
Apr 16, 5:33 PM EDTTornado WarningMLBSaint Lucie27 min
Apr 16, 5:38 PM EDTTornado WarningMLBBrevard, Indian River18 min
Apr 16, 5:53 PM EDTSpecial Weather StatementMLBMartin37 min
Apr 16, 5:58 PM EDTTornado WarningMLBMartin, Saint Lucie20 min
Apr 16, 6:10 PM EDTSpecial Marine WarningMLB95 min
Apr 16, 6:25 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie4 hr
Apr 16, 6:25 PM EDTSpecial Weather StatementMLBVolusia35 min
Apr 16, 6:25 PM EDTSpecial Weather StatementMLBMartin35 min
Apr 16, 6:34 PM EDTSpecial Weather StatementMLBSaint Lucie26 min
Apr 16, 6:46 PM EDTSpecial Marine WarningMLB59 min
Apr 16, 6:59 PM EDTSpecial Marine WarningMLB2 hr
Apr 16, 7:13 PM EDTSpecial Marine WarningMLB47 min
Apr 16, 7:19 PM EDTSpecial Weather StatementMLBSeminole26 min
Apr 16, 7:28 PM EDTSpecial Marine WarningMLB62 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.